# SDR DL76L060367

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 75,626 hours, 11,580 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part serial: P2699
- Condition: Stuck
- Location: Apu
- Part time: 8,415 hours, 11,869 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AIR INOP AFTER PUSHBACK.  FWD TO MCO AND PLAC 49-11-01C.  FOUND SURGE CONTROL VALVE STUCK IN THE OPEN POSITIONED.  REPLACED SURGE CONTROL VALVE PER AMM.  APU AIR NOW READS 40.
